Stability of a Two-Dimensional Poiseuille-Type Flow for a Viscoelastic Fluid

Masakazu Endo, Yoshikazu Giga, Dario Götz, Chun Liu

Research output: Contribution to journalArticle

2 Scopus citations


A viscoelastic flow in a two-dimensional layer domain is considered. An L2-stability of the Poiseuille-type flow is established provided that both Poiseuille flow and perturbation is sufficiently small. Our analysis is based on a stream function formulation introduced by Lin et al. (Commun Pure Appl Math 58(11):1437–1471, 2005).

Original languageEnglish (US)
Pages (from-to)17-45
Number of pages29
JournalJournal of Mathematical Fluid Mechanics
Issue number1
StatePublished - Mar 1 2017


All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Cite this